# SDR YENA2019110730639

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 38,590 hours, 25,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WAS FOUND WITH CRACK DAMAGE COMMON TO THE LEFT HAND WING UPPER SKIN P/N 190-33053-009, AFT EDGE AT RIB 11. THIS DAMAGE IS OUT OF THE SRM’S SCOPE. EMBRAER PROVIDED REPAIR INSTRUCTIONS BY MEANS OF REF. /2/. THE REPAIR CONSISTS OF TRIMMING OUT THE CRACKED SKIN SECTION, PERFORMING NDT INSPECTIONS, FABRICATING/INSTALLING AN ALCLAD 7075-T6 REPAIR DOUBLER AND INSTALLING REPAIR FASTENERS AT MISSING PRODUCTION FASTENERS LOCATIONS. AEROMAN ISSUED REF /1/ EA. EC E19-827-01 INCORPORATES REF /1/ EA WITHOUT DEVIATION. EC E19-827-02 TRACKS PENDING 12 MONTH DTA REQUIRED PER REF /2/; EMBRAER APPROVED THIS REPAIR PER REF /2/ AND IS CLASSIFIED AS MAJOR AND TIME-LIMITED PENDING DTA.
